MAUDE Adverse Event Report: MC3 INC. SOFT-FLOW ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MC3 INC. SOFT-FLOW ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 7080
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: visual inspection showed the connector was still attached to the device.Additional visual inspection under magnification showed evidence of a gap in the solvent bond.Reason for return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that there were loose connectors at the top of two soft-flow angled tip arterial cannulae prior to use.The devices were replaced.There was no patient involved.

Brand Name
SOFT-FLOW ARTERIAL CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer (Section G)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21863481
Report Number3011468686-2025-00023
Device Sequence Number4606780
Product Code DWF
UDI-Device Identifier20854916006397
UDI-Public20854916006397
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7080
Device Catalogue Number7080
Device Lot Number2409262
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Initial Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown